# SDR CHQA201000151

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 19,300 hours, 15,673 cycles
- Engine: Allsn AE3007A
- Engine time: 15,325 hours, 15,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25231316
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT ON THE AIR STAIR HANDRAIL WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE AIR STAIR EMERGENCY LIGHT AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
